Skip to content

Day 3?! Come ON.

September 4, 2011

It is only Day 3 of the Lower Klonopin Dose. It feels like it’s been a month. It is only half a milligram less than I was taking, but that’s a 30% decrease. Which means that these things happen:

  • I get so stressed out about choosing an ice cream flavor and then about the ice cream melting in the car that I ask Nathan why it is fun for him to stress me out and decide that we will not get any ice cream at all.
  • I try to ask Nathan for help finding the yogurt-covered raisins and instead stutter something incomprehensible. I have to take a deep breath and a long pause before beginning again and actually succeed in ask the question. I do not have a stutter. Never have. Until today, apparently.
  • I am annoyed because I have finished my soda and the grocery store has no recycling in the parking lot. I am so torn up about what to do with the empty can that I forget to take it out of the cart.
  • I contemplate calling some sort of health department over the mold in the bathroom ceiling.
  • I accuse Nathan of laughing at me at once every hour.
I hate this process. I hate it. I hate it. And I apologize to anyone and everyone if I have bitten your head off recently. BUT. I did go out to Sunday brunch with Nathan. We had a really lovely time.

Yummy! Smoked Salmon!

Advertisements
2 Comments leave one →
  1. Ginger permalink
    September 5, 2011 10:59 am

    Benzo withdrawal can be dangerous…there is lots of info on benzo withdrawal here:

    http://bipolarblast.wordpress.com/benzos/

    If you’ve not done research it helps to know what might come up and also how to taper very very slowly if need be. People are all different.

    The very best of luck to your whole family.

    • September 5, 2011 1:14 pm

      Thank you for this resource, Ginger! So helpful to have all those articles in one place! Anxiety can make surfing the web a really unpleasant experience.
      I encourage you to read some earlier posts, especially this one. “Very very slowly” is where we are at, my friend! I’m lucky enough to have a great psychiatrist who teaches me so much about my options and would happily see me safely off all my meds if I wanted that; many people do not have such great doctors (understatement!). I appreciate you taking the time to share the information you’ve compiled on your blog!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: